English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Generalization of the Atkinson-Stiglitz (1976) Theorem on the Undesirability of Nonuniform Excise Taxation

Hellwig, M. (2010). A Generalization of the Atkinson-Stiglitz (1976) Theorem on the Undesirability of Nonuniform Excise Taxation. Economics Letters, 108, 156-158.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-FA94-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-FA95-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hellwig, Martin1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Economics Letters
  Abbreviation : Econ. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : North-Holland
Pages: - Volume / Issue: 108 Sequence Number: - Start / End Page: 156 - 158 Identifier: ISSN: 0165-1765
ZDB: 717210-2
CoNE: https://pure.mpg.de/cone/journals/resource/954925481602